Previous |  Up |  Next

Article

Title: Remarks on discretely absolutely star-Lindelöf spaces (English)
Author: Song, Yan-Kui
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 58
Issue: 3
Year: 2008
Pages: 823-831
Summary lang: English
.
Category: math
.
Summary: In this paper, we prove the following statements: \item {(1)} There exists a Hausdorff Lindelöf space $X$ such that the Alexandroff duplicate $A(X)$ of $X$ is not discretely absolutely star-Lindelöf. \item {(2)} If $X$ is a regular Lindelöf space, then $A(X)$ is discretely absolutely star-Lindelöf. \item {(3)} If $X$ is a normal discretely star-Lindelöf space with $e(X)< \omega _1$, then $A(X)$ is discretely absolutely star-Lindelöf. (English)
Keyword: countably compact space
Keyword: star-Lindelöf space
Keyword: absolutely star-Lindelöf space
Keyword: discretely absolutely star-Lindelöf
MSC: 54B10
MSC: 54D20
MSC: 54D55
idZBL: Zbl 1174.54015
idMR: MR2455940
.
Date available: 2010-07-20T14:10:40Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/140423
.
Reference: [1] Bonanzinga, M.: Star-Lindelöf and absolutely star-Lindelöf spaces.Quest. Answers Gen. Topology 16 (1998), 79-104. Zbl 0931.54019, MR 1642032
Reference: [2] Dai, M.: A class of topological spaces which contains all Lindelöf spaces and all separable spaces.Chin. Ann. Math. A4 (1983), 571-575 Chinese. MR 0742178
Reference: [3] Douwen, E. K. van, Reed, G. M., Roscoe, A. W., Tree, I. J.: Star covering properties.Topology Appl. 39 (1991), 71-103. MR 1103993, 10.1016/0166-8641(91)90077-Y
Reference: [4] Engelking, R.: General Topology. Revised and completed edition.Heldermann Verlag Berlin (1989). MR 1039321
Reference: [5] Matveev, M. V.: Absolutely countably compact spaces.Topology Appl. 58 (1994), 81-92. Zbl 0801.54021, MR 1280711, 10.1016/0166-8641(94)90074-4
Reference: [6] Matveev, M. V.: A Survey on Star-Covering Properties.Topological Atlas preprint No 330 (1998).
Reference: [7] Matveev, M. V.: Some questions on property (a).Quest. Answers Gen. Topology 15 (1997), 103-111. Zbl 1002.54016, MR 1472172
Reference: [8] Song, Y.-K.: On some questions on star covering properties.Quest. Answers Gen. Topology 18 (2000), 87-92. Zbl 0954.54009, MR 1749592
Reference: [9] Song, Y.-K.: Discretely star-Lindelöf spaces.Tsukuba J. Math. 25 (2001), 371-382. Zbl 1011.54020, MR 1869769
Reference: [10] Song, Y.-K.: Remarks on star-Lindelöf spaces.Quest. Answers Gen. Topology 20 (2002), 49-51. Zbl 1006.54032, MR 1910431
Reference: [11] Song, Y.-K.: Closed subsets of absolutely star-Lindelöf spaces II.Commentat. Math. Univ. Carol. 44 (2003), 329-334. Zbl 1100.54017, MR 2026167
Reference: [12] Song, Y.-K.: A solution of Matveev's question.Quest. Answers Gen. Topology 20 (2002), 165-168. Zbl 1009.54028, MR 1931487
Reference: [13] Tall, F. D.: Normality versus collectionwise normality.In: Handbook of Set-Theoretic Topology K. Kunen, J. E. Vaughan North-Holland Amsterdam (1984), pages 685-732. Zbl 0552.54011, MR 0776634
Reference: [14] Vaughan, J. E.: Absolute countable compactness and property (a).Talk at 1996 Praha symposium on General Topology.
Reference: [15] Yasui, Y., Gao, Z. M.: Spaces in countable web.Houston J. Math. 25 (1999), 327-335. Zbl 0974.54011, MR 1697629
.

Files

Files Size Format View
CzechMathJ_58-2008-3_17.pdf 208.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo